# SDR EY2R9600083

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2*
- Propeller: Hartzl HCB4TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Stop
- Part number: 3493
- Condition: Cracked
- Location: High Pitch
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB HIGH PITCH STOP BROKEN
